# SDR DALA2023070305335

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 89,984 hours, 41,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 PLASTIC EMERG LIGHT HOUSING ON SEAT 31D HANGING DOWN. CORRECTIVE ACTION: R/R PLASTIC EMERG LIGHT HOUSING AT 31D. OK FOR SERVICE. (9956797)
